Reductions between scheduling problems with non-renewable resources and knapsack problems

Györgyi, Péter and Kis, Tamás (2015) Reductions between scheduling problems with non-renewable resources and knapsack problems. THEORETICAL COMPUTER SCIENCE, 2015 (565). pp. 63-76. ISSN 0304-3975

[img]
Preview
Text
r1.pdf

Download (452kB) | Preview

Abstract

In this paper we establish approximation preserving reductions between scheduling problems in which jobs either consume some raw materials, or produce some intermediate products, and variants of the knapsack problem. Through the reductions, we get new approximation algorithms, as well as inapproximability results for the scheduling problems.

Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science
Divisions: Research Laboratory on Engineering & Management Intelligence
Depositing User: Tamás Kis
Date Deposited: 07 Sep 2015 08:33
Last Modified: 21 Nov 2016 10:41
URI: http://eprints.sztaki.hu/id/eprint/8368

Update Item Update Item